RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Rubanovskii Vladimir Nikolaevich

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:47
Abstract pages:97
Full texts:52

http://www.mathnet.ru/eng/person68592
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/190537

Publications in Math-Net.Ru
1983
1. V. G. Matsenko, V. N. Rubanovskii, “Application of Lyapunov's direct method for analyzing the age structure of biological populations”, Zh. Vychisl. Mat. Mat. Fiz., 23:2 (1983),  326–332  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 23:2 (1983), 45–49
1968
2. V. N. Rubanovskii, “Integrable cases in the problem of motion of heavy solid in a liquid”, Dokl. Akad. Nauk SSSR, 180:3 (1968),  556–559  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019